Norms and ideals in radical convolution algebras

Bade, W. G. and Dales, H.G. (1981) Norms and ideals in radical convolution algebras. Journal of Functional Analysis, 41 (1). pp. 77-109. ISSN 0022-1236

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Journal of Functional Analysis
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/2600/2603
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 67716
Deposited By: ep_importer_pure
Deposited On: 26 Nov 2013 10:54
Refereed?: Yes
Published?: Published
Last Modified: 30 Sep 2019 17:47
URI: https://eprints.lancs.ac.uk/id/eprint/67716

Actions (login required)

View Item View Item